# SDR DALA2023120409905

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 53,041 hours, 36,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN IS MISSING OVER DOOR 1L. MAINTENANCE INSTALLED A NEW EXIT LIGHT COVER PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4996630)
